# SDR CALA0700341

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6545819U45
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NOSE WHEEL WELL GUSSET AT END OF NLG DRAG BRACE.  THE GUSSET WAS REMOVED AND REPLACED IAW SRM 51-40-02.
